# SDR SWIA2020040649936

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,086 hours, 31,478 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE WHEN LANDING IN SLC.  GEAR DID NOT MOVE FROM THE UP AND LOCKED POSITION.  RAN THE QRH.  PULLED THE MANUAL GEAR EXTENSION HANDLE AND GEAR CAME DOWN.  LANDED NORMALLY.  FLIGHT 3915 - CLOSED   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20784076 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED THE MDC AND RETRIEVED FAULT CODES FOR THE GEAR DISAGREE FAULT. FOUND THAT ALL THREE GEAR TOOK LONGER THAN 28 SECONDS TO DEPLOY, THUS GIVING A GEAR DISAGREE MESSAGE.  LOOKED UP ALL B1 CODES FOR THE FOUR FAULT MESSAGES.  B1 CODE B1 007451 (NOSE GEAR IN TRANSIT TOO LONG)   B1 007450  (NO GEAR MOVEMENT)  B1 007729  (RIGHT RETRACRT MAIN LANDING GEAR)  B1 007294 (LEFT MAIN LANDING GEAR RETRACT ACTUATOR.)  THE FIM MANUAL RECOMMENDS REPLACING THE PSEU AS THE MOST LIKELY CAUSE. IT WAS UNLIKELY THAT ALL THREE GEAR ACTUATORS FAILED AT THE SAME TIME. ALL PRESSURES ON BOTH NUMBER THREE HYDRAULIC PUMPS LOOKED GOOD AT 2900 PSI WHILST OPERATING THE LANDING GEAR. REMOVED AND REPLACED THE PSEU CONTROL UNIT AS OUTLINED IN THE CRJ 700 MAINTENANCE MANUAL. PERFORMED OVER THIRTY GEAR SWINGS WITH THE REPLACEMENT PSEU WITH  NO FAULTS FOUND. CHECKED DIAGNOSTICS WORD LABLE IN THE MDC FOR ADVANCED DIAGNOSTICS AMM FOR LANDING GEAR F
